See Alike in...

Alike App

Browser

finn666

923d

I have no clue how to work this app so im sorry if I get this wrong, but hi, I'm new, and I was recently (about 7 months ?) actually diagnosed with anxiety and went on medication and such. I thought I could go off medication recently (because I wasn't actually thinking of the consequences and had lack of motivation) and now even after 2 weeks, I'm still dealing with major anxiety and stress just like before I went on the meds. Is there any reason for this or has someone else experienced this, and if so is there any ways to feel better again ? I'm very sorry this is long <3

Top reply
    • JennaSpiegelberg

      916d

      Hi

    • JennaSpiegelberg

      916d

      Hi

    • myownroo

      920d

      ^thats just some info but heres some advice: talk to your dr about if you need a dif med or need to just restart on taking yours. srsly just call em or msg em. they wont be super judgy. it happens. but theyll have good advice. if your meds were working before you went off them you probably just need to be on them again for right now

    • myownroo

      920d

      idk what med specifically you are on (so maybe not true for yours in particular) but most need to build up in your system over a cpl of weeks to be at full strength. so if you go off meds, its not too bad at the beginning bc it will also take a cpl weeks to get out of your system. so now after 2 wks youre probably back where you were b4 you started meds and such

    • Eugenia

      920d

      When I stopped lexapro cold turkey, I started getting crazy palpitations in my head and dizziness. I started spending a lot of money on things to take away the discomfort (IV infusions of vitamins, massage, teas) but they weren’t helping. Once I went back on my old dose, everything felt normal Again. I decided that I may likely never go off the medication just because it’s helped me so much.

    • Waterlemon

      920d

      did you start your medication again? that is probably what i would try. maybe starting on a lower dose, and the see how that feels after a week? if you still feel super anxious you could up the dose a little bit.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion